Alert archive / Wisconsin / Wind Advisories in 2020

Wind Advisory 11, NWS Green Bay, WI

November 14, 202022 counties in Wisconsin

NWS Green Bay, WI issued this wind advisory at Nov 14, 2020, 2:30 PM CST for 22 counties in Wisconsin. It took effect at Nov 15, 2020, 6:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2020, 2:30 PM CST (20:30 UTC)
In effect from
Nov 15, 2020, 6:00 AM CST
Expired
Nov 15, 2020, 9:00 PM CST
In force
15 hr
Issued by
NWS Green Bay, WI
All 22 counties

Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1943 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

332 
WWUS73 KGRB 142030
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
230 PM CST Sat Nov 14 2020

WIZ022-030-031-035>040-045-048>050-073-074-150430-
/O.NEW.KGRB.WI.Y.0011.201115T1200Z-201116T0300Z/
Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-
Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, 
Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, 
Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, 
Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, 
Oconto, and Pensaukee
230 PM CST Sat Nov 14 2020

...WIND ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central and northeast 
  Wisconsin.

* WHEN...From 6 AM to 9 PM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WIZ005-010>013-018>021-150430-
/O.NEW.KGRB.WI.Y.0011.201115T1600Z-201116T0000Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, 
Mountain, Lakewood, and Townsend
230 PM CST Sat Nov 14 2020

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST SUNDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Vilas, Oneida, Forest, Florence, Northern Marinette 
  County, Lincoln, Langlade, Menominee and Northern Oconto 
  County Counties.

* WHEN...From 10 AM to 6 PM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Bersch
5 follow-up statements
479 
WWUS73 KGRB 150248
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
848 PM CST Sat Nov 14 2020

WIZ022-030-031-035>040-045-048>050-073-074-160300-
/O.CON.KGRB.WI.Y.0011.201115T1200Z-201116T0300Z/
Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-
Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, 
Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, 
Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, 
Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, 
Oconto, and Pensaukee
848 PM CST Sat Nov 14 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 9 PM CST SUNDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central and northeast 
  Wisconsin.

* WHEN...From 6 AM to 9 PM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially along north-south
roads, and especially if operating a high profile vehicle. Secure
outdoor objects.

&&

$$

WIZ005-010>013-018>021-160000-
/O.CON.KGRB.WI.Y.0011.201115T1600Z-201116T0000Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, 
Mountain, Lakewood, and Townsend
848 PM CST Sat Nov 14 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
SUNDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Vilas, Oneida, Forest, Florence, Northern Marinette 
  County, Lincoln, Langlade, Menominee and Northern Oconto 
  County Counties.

* WHEN...From 10 AM to 6 PM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially along north-south
roads, and especially if operating a high profile vehicle. Secure
outdoor objects.

&&

$$

Kotenberg
607 
WWUS73 KGRB 151039
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
439 AM CST Sun Nov 15 2020

WIZ022-030-031-035>040-045-048>050-073-074-151700-
/O.CON.KGRB.WI.Y.0011.201115T1200Z-201116T0300Z/
Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-
Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, 
Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, 
Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, 
Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, 
Oconto, and Pensaukee
439 AM CST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central and northeast 
  Wisconsin.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects such 
  as lawn furniture, garbage cans, and holiday decorations. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WIZ005-010>013-018>021-151700-
/O.CON.KGRB.WI.Y.0011.201115T1600Z-201116T0000Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, 
Mountain, Lakewood, and Townsend
439 AM CST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Langlade, Lincoln, Northern Marinette County, 
  Florence, Forest, Oneida, Menominee, Northern Oconto County 
  and Vilas Counties.

* WHEN...From 10 AM this morning to 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects such 
  as lawn furniture, garbage cans, and holiday decorations. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Skowronski
437 
WWUS73 KGRB 151635
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1035 AM CST Sun Nov 15 2020

WIZ022-030-031-035>040-045-048>050-073-074-160045-
/O.CON.KGRB.WI.Y.0011.000000T0000Z-201116T0300Z/
Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-
Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, 
Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, 
Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, 
Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, 
Oconto, and Pensaukee
1035 AM CST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central and northeast 
  Wisconsin.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects such 
  as lawn furniture, garbage cans, and holiday decorations. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WIZ005-010>013-018>021-160000-
/O.CON.KGRB.WI.Y.0011.000000T0000Z-201116T0000Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, 
Mountain, Lakewood, and Townsend
1035 AM CST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Langlade, Lincoln, Northern Marinette County, 
  Florence, Forest, Oneida, Menominee, Northern Oconto County 
  and Vilas Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects such 
  as lawn furniture, garbage cans, and holiday decorations. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Bersch
828 
WWUS73 KGRB 152053
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
253 PM CST Sun Nov 15 2020

WIZ022-030-031-035>040-045-048>050-073-074-160300-
/O.CON.KGRB.WI.Y.0011.000000T0000Z-201116T0300Z/
Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-
Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, 
Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, 
Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, 
Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, 
Oconto, and Pensaukee
253 PM CST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central and northeast 
  Wisconsin.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects such 
  as lawn furniture, garbage cans, and holiday decorations. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WIZ005-010>013-018>021-160000-
/O.CON.KGRB.WI.Y.0011.000000T0000Z-201116T0000Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, 
Mountain, Lakewood, and Townsend
253 PM CST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Langlade, Lincoln, Northern Marinette County, 
  Florence, Forest, Oneida, Menominee, Northern Oconto County 
  and Vilas Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects such 
  as lawn furniture, garbage cans, and holiday decorations. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Bersch
729 
WWUS73 KGRB 160002
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
602 PM CST Sun Nov 15 2020

WIZ005-010>013-018>021-160115-
/O.EXP.KGRB.WI.Y.0011.000000T0000Z-201116T0000Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-
Including the cities of Eagle River, Lac Du Flambeau, 
Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, 
Niagara, Wausaukee, Merrill, Tomahawk, Antigo, Keshena, Neopit, 
Mountain, Lakewood, and Townsend
602 PM CST Sun Nov 15 2020

...WIND ADVISORY HAS EXPIRED...

Winds have diminished below advisory criteria, but will continue
to gust to 30 mph or so overnight. 

$$

WIZ022-030-031-035>040-045-048>050-073-074-160300-
/O.CON.KGRB.WI.Y.0011.000000T0000Z-201116T0300Z/
Door-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-
Kewaunee-Waushara-Winnebago-Calumet-Manitowoc-
Southern Marinette County-Southern Oconto County-
Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, 
Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, 
Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, 
Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, 
Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, 
Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, 
Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, 
Oconto, and Pensaukee
602 PM CST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, east central and northeast 
  Wisconsin.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects such 
  as lawn furniture, garbage cans, and holiday decorations. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Nov 14, 11:40 AM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Nov 14, 11:40 AM CST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1140 AM CST Sat Nov 14 2020

Updated aviation portion for 18Z TAF issuance

.SYNOPSIS...
Issued at 559 AM CST Sat Nov 14 2020

Another intense November storm system will bring very windy
weather to the area this weekend. Precipitation with the storm
will fall as mainly rain--with some snow as the system departs
late tonight and Sunday. Quieter weather is anticipated for next
week.

The large scale pattern across North America will adjust in
response to the development of a new longwave trough near
130-150W. Amplitude of the new pattern will peak mid-week, with
the flow flattening back to nearly zonal thereafter.

The pattern favors AOA normal precipitation, with most of it
falling in the next 36 hours as intense cyclone crosses the
region. Temperatures will flip back and forth between modestly
below and modestly above normal levels, probably spending a little
more time on the warm side of the spectrum.
&&

.SHORT TERM...Today...Tonight...and Sunday
Issued at 559 AM CST Sat Nov 14 2020

The longwave trough that was across the West will shift through
the region during the next couple days as the large scale pattern
readjusts. A strong shortwave rotating through the base of the
trough will pull it into a negative tilt. Although the primary
cyclone will be tracking east across Canada, the intense shortwave
rounding the base of the trough will result in the development of
a secondary cyclone on the frontal boundary as it crosses the
Mid-Mississippi Valley this evening. The cyclone will deepen
rapidly as it races northeast across the area, eventually merging
with the primary cyclone over Ontario on Sunday.

The system will have strong dynamics, and Gulf moisture is
beginning to feed northward ahead of it. But the speed of movement
of the system and limited moisture initially will hold back
precipitation totals somewhat. Thermal profiles suggest all liquid
precipitation until the system crosses through the region and
begins to pull off to the northeast. Remaining precipitation
after that point will be limited, so do not anticipate the need
for any winter-wx type headlines.

Wind is a different story. Increasing south to southeast winds
today (especially over Lake Michigan) will generate large waves.
The flooding impacts on Lake Michigan with south flow are not as
great as on the Bay with NE flow, but given the 8-12 foot waves
forecast by the WW-3 model and the low-level flow backing SE
(onshore) late today, there seemed to be enough risk of some
erosion and/or minor flooding to warrant posting a Lakeshore Flood
Advisory.

The strongest winds will occur Sunday as the system continues to
deepen as it races off to the northeast and CAA steepens low-level
lapse rates into 40-55 kt flow in the 925-850 mb layer. Will very
likely need a Wind Advisory for at least the SE 2/3 of the
forecast area, but during coordination with surrounding offices it
was decided to hold off posting that this morning since the
strongest winds were still 30+ hours off and waiting a bit should
allow us to come up with better begin/end times and more accurate
estimates of the peak gusts.

.LONG TERM...Sunday Night Through Friday
Issued at 404 AM CST Sat Nov 14 2020

The 500mb trough along with the strong fall storm will continue
to move away from the area Sunday night. 500mb ridging is expected
to build into the western Great Lakes region later Monday into
Tuesday, with the mean flow becoming zonal for the end of the work
week resulting in a tranquil pattern with dry conditions into the
weekend.

The only change to the forecast was to add a chance of rain or
snow showers on Monday as an upper level disturbance drops
southeast out of Canada, along with an associated cold front.
High temperatures Monday will be at or slightly below normal
which should continue into Tuesday where readings are expected to
be 3 to 5 degrees cooler compared to Monday. The cool down will
be brief as temperatures are expected to modify Wednesday with
temperatures several degrees above normal on Thursday. A weak cold
front will move across the region on Thursday with dry conditions
expected. The passage on the weak cold front will bring cooler
temperatures on Friday.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1139 AM CST Sat Nov 14 2020

After a quiet morning, aviation conditions will deteriorate this
afternoon as rain overspreads the area ahead of an approaching low
pressure system. Look for vsbys and ceilings to fall into the
IFR/LIFR range by early evening (brief VLIFR conditions will be
possible in the heaviest snow). The poor flying conditions will
continue overnight into Sunday morning, with the rain changing
over to snow from west to east. Accumulations look to be mainly
under an inch. Only minor improvements are expected toward noon on
Sunday behind the heaviest snow band.

South to southeast winds will remain gusty into the late
afternoon, then diminish for a period in the later evening as the
low moves overhead. Winds will then shift to the west Sunday
morning and become very gusty after sunrise. Gusts to 40-45 kts
are expected. The combination of the gusty winds, low clouds and
snow will make for very poor aviation conditions.

LLWS will continue to be a concern this afternoon and evening as
winds increase to 50-60 kts between 2000-4000 feet. The threat for
wind shear will diminish for a period overnight as the low
pressure moves overhead and winds diminish at the surface and
aloft. Then the a lower threat of LLWS returns Sunday morning as
winds at 2000-3000 feet increase to 35-45 kts. As mixing increases
and the stronger winds make it to the surface, wind shear will
become less likely.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Lakeshore Flood Advisory until 6 AM CST Sunday for WIZ022-040-
050.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Eckberg
AVIATION.......Bersch
Hazardous weather outlook, Nov 14, 5:02 AM CST, 9 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
502 AM CST Sat Nov 14 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151215-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
502 AM CST Sat Nov 14 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Strong south to southeast winds will generate large waves on Lake
Michigan late this afternoon and tonight which may cause some
shoreline erosion and minor flooding of low-lying areas near the
lake.

Scattered thunderstorms are possible this evening, but they will
not be severe.

Slippery roads could develop over central and north- central
Wisconsin late tonight as rain mixes with and changes to snow.
Around an inch of accumulation is possible in far north-central
Wisconsin, with only a minor accumulation elsewhere.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Slippery roads are expected to linger into Sunday morning across
portions of central and north-central Wisconsin as scattered
snow showers continue while temperatures drop below freezing.

Very windy conditions are expected Sunday into Sunday night. Wind
gusts of 35 to 40 mph are expected in north-central Wisconsin,
with gusts of 40 to 50 mph across the rest of the area. The gusty
winds could blow around unsecured objects such as lawn furniture,
garbage cans, and holiday decorations, and make driving high
profile vehicles difficult. Tree limbs could be blown down and a
few power outages may result.

The strong west winds could create some erosion and minor
flooding of low-lying shoreline areas of the Bay of Green Bay in
of western Door county Sunday into Sunday night. Areas near the
Sturgeon Bay Ship Canal are most at risk of flooding.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any shoreline erosion, flooding,
or power outages to the National Weather Service in Green Bay.
Reports of measured wind gusts over 40 mph will also be
appreciated.

LMZ521-522-541>543-151215-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
502 AM CST Sat Nov 14 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

South to southeast gales are expected today into tonight.
Scattered thunderstorms are possible tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

West to southwest gales expected Sunday into early Monday.

Skowronski/Eckberg

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 4:11 AM CSTLakeshore Flood AdvisoryGRBDoor, Kewaunee, Manitowoc26 hr

Nearby

Wind Advisories in Wisconsin, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.